New York Times

| Parents warn about new version of asthma medicine in New York article New York, NY—Parents in New Jersey and Connecticut are warning about the new version in asthma medicine that is being sold in New England and Canada.

The products, called E.C.E.O., have been banned in New Hampshire and Connecticut.

“It’s dangerous and they’re overprescribed,” said Jennifer Hagerty, of Brunswick, New Jersey, as she took her three children to a grocery store and got the new asthma medicine.

“I’ve never seen anything like it.”

E.CT.

E., an inhaler, is sold in the United States and is a “high-tech version of the inhaler used in inhalers that were designed to treat asthma,” the American Academy of Allergy, Asthma and Immunology said in a statement.

“E.CT.’s ability to treat a range of respiratory conditions such as asthma, bronchitis and allergies, combined with its convenience and effectiveness make it a perfect choice for many families.”

The American Academy also said that the new inhaler “does not contain the powerful components of traditional asthma inhalers and is designed to mimic the therapeutic effect of other asthma inhaler therapies such as albuterol and propylene glycol.”

It said that E.c.

E, “is the first inhaler to be approved by the Food and Drug Administration as an asthma treatment, and is FDA-approved for adults and children, regardless of their allergies.”

The E.ct.

E inhaler was approved by FDA in May.

It comes in a package with instructions that instruct patients to take it every day.

But the product description does not explain how to take the product.

“Do not use the E. c.E.” product instructions.

The company has no website, no Facebook page or Twitter account.

“They have taken their time and carefully crafted this product,” said Hagery, who was diagnosed with asthma when she was 15.

“But now we’re going to be putting the whole world in harm’s way.”

The product description said that it “is not intended to be taken for its intended purpose.

Do not take it if you have asthma or a respiratory condition.”

The FDA has not given any guidelines on the use of E.ect.

E in children.

In a statement, the company said that a review of the product’s ingredients found “no new safety or effectiveness information.”

The company says that ECT.e is “a safe, effective treatment option for children with asthma,” and it has “proven safety and efficacy” for children ages 8 months to 12 years old.

The product is available in stores and online.

The FDA does not currently require the use for asthma treatment.

The American College of Allergists and Asthma, a non-profit advocacy group, has not taken a position on the products.

The New England Asthma Society has called on the FDA to require the approval of the products as a therapeutic option.

The Asthma Council of New England, a group of doctors, says that the products are “dangerous and should be banned.”

“They’re being marketed as a treatment for asthma, and that is not the case,” said Dr. Paul Schaeffer, president of the New England Society of Asthma.

“This is not asthma,” Schaefer said.

“These are asthma inhalators.

These are dangerous.”

In addition to E.E.-related issues, parents are concerned about the safety of ECT-based asthma inhalants.

In August, a study in The New York Post found that a study of 1,073 children who were taking asthma inhalation drugs showed that the children who had been given ECT were twice as likely to develop allergies.

The study did not find a connection between allergies and the asthma inhalant.

“There are some ingredients in ECT inhalers, like the propylene oxide that are toxic to the lungs, that are not supposed to be in asthma inhalator products,” Schauff said.

Some allergists say that the companies that are selling asthma inhalations are using outdated and dangerous ingredients.

“That’s the problem,” said Schaeff.

“We have to educate the public that asthma inhalatories have been proven safe and effective for children.”

“It just looks like a lot of money,” said Mary Schaffer, of Rockville, Maryland.

“Why aren’t we talking about that?”

She said that parents should be educated on the potential dangers of these asthma inhalites.

“When you take a product that is used in kids and the products in their hands, you’re putting the lives of children at risk,” she said.

Parents are also concerned about side effects.

Schaeffe said that “there are a number of side effects that are reported.

They include dizziness, tingling in the throat, nausea, fatigue and headaches.”

He said that those problems are not uncommon.

“The most serious side effects are vomiting and diarrhea,” Schaffer said.

She added that she’s